# SDR QMLA2023040720028

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N339AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7267
- Aircraft time: 3,422 hours, 11,846 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Lh/Rh
- Part time: 3,422 hours, 11,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EC130B4 AAIP A0740.5, CRACKS WERE FOUND ON THE 22 DEGREE FRAME AT BOTH LH AND RH CANOPY ATTACHMENT BRACKETS
